# SDR AALA20111222LAS01

- Difficulty date: December 21, 2011
- Submitted: January 6, 2012
- Operation: Air carrier
- Aircraft: N916AN
- Make and model: Boeing 737823
- Aircraft serial: 29517
- Aircraft time: 37,754 hours, 15,379 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: 0851HT1
- Condition: Inoperative
- Location: Pitot/Static Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAS - INFLIGHT SNA-ORD.  CREW REPORTED FIRST OFFICER PITOT AMBER LIGHT ILLUMINATED DURING FLIGHT.  FLIGHT DIVERTED LAS LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED FIRST OFFICE PITOT TUBE ASSEMBLY.  SYSTEM GROUND CHECK NORMAL OPERATION.
